# SDR CA001003015

- Difficulty date: September 20, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, STAB TRIM CHANNEL NR 1 CAUTION MESSAGE APPEARED ALONG WITH MACH TRIM MESSAGE. MAINTENANCE FOUND CIRCUIT BREAKER TRIPPED.CIRCUIT BREAKER RESET, A/C BACK IN SERVICE.
